按条件检索“373”条记录

已选条件: 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Robust H-infinity Control for Discrete-Time Uncertain Descriptor Markov Jump Systems with Actuator Saturation CPCI-S

作者:Chen, Naixun; Ma, Shuping

作者机构:[Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen, Naixun] Shandong Xietong Commun Technol Ltd Co, Jinan 250002, Peoples R China.

会议名称:31st Chinese Control Conference

会议日期:JUL 25-27, 2012

来源:PROCEEDINGS OF THE 31ST CHINESE CONTROL CONFERENCE,20122662-2667

资源类型:会议论文

WOS:000393905902143

2. Normal and Compound Poisson Approximations for Pattern Occurrences in NGS Reads SCOPUS SCIE

作者:Zhai, Zhiyuan; Reinert, Gesine; Song, Kai; Waterman, Michael S.; Luan, Yihui; Sun, Fengzhu

作者机构:[Zhai, Zhiyuan; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Waterman, Michael S.; Sun, Fengzhu] Univ So Calif, Los Angeles, CA 90089 USA.; [Reinert, Gesine] Univ Oxford, Dept Stat, Oxford OX1 3TG, England.; [Song, Kai] Peking Univ, Sch Math, Beijing 100871, Peoples R China.; [Waterman, Michael S.; Sun, Fengzhu] Tsinghua Univ, TNLIST Dept Automat, Beijing 100084, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL BIOLOGY,2012,Vol.19,Issue.6,839-854

WOS被引数:3

资源类型:期刊论文

WOS:000305335100021

3. Acyclic Edge Coloring of Planar Graphs Without Small Cycles SCOPUS SCIE

作者:Hou, J.;Liu, G.;Wu, J.

作者机构:[Hou, J] Center for Discrete Mathematics, Fuzhou University Fujian, Fujian 350002, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2012,Vol.28,Issue.2,215-226

WOS被引数:7

资源类型:期刊论文

WOS:000300775500006

4. Alignment-free sequence comparison based on next generation sequencing reads: Extended abstract EI SCOPUS

作者:Song, Kai ;Ren, Jie ;Zhai, Zhiyuan ;Liu, Xuemei ;Deng, Minghua ;Sun, Fengzhu

作者机构:[Song, Kai ;Ren, Jie ;Deng, Minghua ] School of Mathematics, Peking University, Beijing, China;[Liu, Xuemei ] School of Physics, South China University of Technology, Guangzhou, China;[Zhai, Zhiyuan ] School of Mathematics, Shandong University, China;[Sun, Fengzhu ] Molecular and Computational Biology Program, University of Southern California, Los Angeles, CA, United States;[Sun, Fengzhu ] TNLIST, Department of Automation, Tsinghua University, Beijing, China

会议名称:16th Annual International Conference on Research in Computational Molecular Biology, RECOMB 2012

会议日期:21 April 2012 through 24 April 2012

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2012,Vol.7262 LNBI,272-285

资源类型:会议论文;期刊论文

5. On the general additive divisor problem SCOPUS SCIE

作者:Ivic, Aleksandar; Wu, Jie

作者机构:[Ivic, Aleksandar] Univ Beogradu, Rudarsko Geoloski Fak, Katedra Matemat, Belgrade 11000, Serbia.; [Wu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Univ Nancy 1, CNRS, INRIA, Inst Elie Cartan Nancy, F-54506 Vandoeuvre Les Nancy, France.

来源:PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS,2012,Vol.276,Issue.1,140-148

WOS被引数:1

资源类型:期刊论文

WOS:000303468300011

6. A generalized θ-scheme for solving backward stochastic differential equations SCOPUS SCIE

作者:Zhao, W.;Zhang, G.;Li, Y.

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Zhang, G] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Li, Y] Department of Scientific Computing, Florida State University, Tallahassee, FL 32306, United States

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2012,Vol.17,Issue.5,1585-1603

WOS被引数:16

资源类型:期刊论文

WOS:000302138000012

7. THE LINEAR 2-ARBORICITY OF PLANAR GRAPHSWITHOUT ADJACENT SHORT CYCLES SCOPUS SCIE

作者:HONG-YU CHEN;XIANG TAN;JIAN-LIANG WU

作者机构:[Chen, H.-Y] School of Sciences, Shanghai Institute of Technology, Shanghai, 201418, China;[ Tan, X] School of Statistics and Mathematics, Shandong University of Finance, Jinan, Shandong, 250014, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2012,Vol.49,Issue.1,145-154

WOS被引数:4

资源类型:期刊论文

WOS:000301009800014

8. 不确定离散马尔可夫跳跃奇异系统的鲁棒H_∞饱和控制(英文)

作者:陈乃训;马树萍;

作者机构:[陈乃训]山东协通通信技术有限公司;[马树萍]山东大学数学学院

来源:中国科学技术大学学报,2012,Issue.08,670-679

资源类型:期刊论文

9. Study on co-occurrence character networks from Chinese essays in different periods SCOPUS SCIE

作者:Liang Wei; Shi YuMing; Tse, Chi K.; Wang Yanli

作者机构:[Liang Wei; Shi YuMing; Wang Yanli] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Liang Wei] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Peoples R China.; [Tse, Chi K.] Hong Kong Polytech Univ, Elect & Informat Engn Dept, Hong Kong, Hong Kong, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2012,Vol.55,Issue.11,2417-2427

WOS被引数:6

资源类型:期刊论文

WOS:000310226800001

10. A finite difference scheme for two-dimensional semiconductor device of heat conduction on composite triangular grids EI SCOPUS SCIE

作者:Liu, Wei; Yuan, Yirang

作者机构:[Liu, Wei] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Yuan, Yirang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2012,Vol.218,Issue.11,6458-6468

WOS被引数:2

资源类型:期刊论文

WOS:000299312000027

11. Notes on entire functions sharing an entire function of a smaller order with their difference operators SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun; Kang, Cong-Yun

作者机构:[Li, Xiao-Min; Kang, Cong-Yun] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ARCHIV DER MATHEMATIK,2012,Vol.99,Issue.3,261-270

WOS被引数:4

资源类型:期刊论文

WOS:000308723400008

12. On exponential sums involving Fourier coefficients of cusp forms SCOPUS SCIE

作者:Liu, Kui; Ren, Xiumin

作者机构:[Liu, Kui; Ren, Xiumin] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2012,Vol.132,Issue.1,171-181

WOS被引数:3

资源类型:期刊论文

WOS:000295814300012

13. Design of fixed-point smoother algorithm for linear discrete time-delay systems

作者:Hongguo ZHAO;Peng CUI;Xiaochun GUO;

作者机构:[Hongguo ZHAO]Postdoctoral Research Station of School of Mathematics,Shandong University;[Peng CUI]School of Information Science and Technology,Taishan University;[Xiaochun GUO]School of Control Science and Engineering,Shandong University

来源:Journal of Control Theory and Applications,2012,Issue.04,523-527

资源类型:期刊论文

14. THE NUMERICAL SIMULATION OF SEAWATER INTRUSION AND CONSEQUENCES OF PROTECTION PROJECTS AND MODULAR FORM OF PROJECT ADJUSTMENT IN POROUS MEDIA EI SCOPUS

作者:Yirang Yuan;Dong Liang;Hongxing Rui;Changfeng Li

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Liang, D] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Rui, H] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Special topics & reviews in porous media,Special Topics and Reviews in Porous Media,2012,Vol.3,Issue.4,371-393

资源类型:期刊论文

15. Optimal surrender strategies for equity-indexed annuity investors with partial information SCOPUS SCIE

作者:Wei, Jiaqin; Wang, Rongming; Yang, Hailiang

作者机构:[Yang, Hailiang] Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China.; [Wang, Rongming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Wei, Jiaqin; Wang, Rongming] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2012,Vol.82,Issue.7,1251-1258

资源类型:期刊论文

WOS:000305493300006

16. On Properties of Differences Polynomials about Meromorphic Functions SCOPUS SCIE

作者:Qi, Jianming; Ding, Jie; Yuan, Wenjun

作者机构:[Qi, Jianming; Yuan, Wenjun] Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510006, Guangdong, Peoples R China.; [Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 201306, Peoples R China.; [Qi, Jianming] Guangzhou Univ, Key Lab Math & Interdisciplinary Sci, Guangdong Higher Educ Inst, Guangzhou 510006, Guangdong, Peoples R China.; [Ding, Jie] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Ding, Jie] Univ Kiel, Math Seminar, D-24098 Kiel, Germany.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2012

资源类型:期刊论文

WOS:000307587900001

17. On edge colorings of 1 -planar graphs without adjacent triangles EI SCOPUS SCIE

作者:Xin Zhang;Guizhen Liu

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2012,Vol.112,Issue.4,138-142

WOS被引数:15

资源类型:期刊论文

WOS:000300482800007

18. Backward stochastic viability and related properties on Z for BSDEs with applications EI SCOPUS SCIE

作者:Wu, Zhen; Yu, Zhiyong

作者机构:[Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Yu, Z] School of Economics, Shandong University, Jinan 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2012,Vol.25,Issue.4,675-690

WOS被引数:1

资源类型:期刊论文

WOS:000307441000003

19. MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL OF FULLY COUPLED FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL DELAYED EQUATIONS EI SCOPUS SCIE

作者:Jianhui Huang;Jingtao Shi

作者机构:[Huang, J] Department of Applied Mathematics, Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong;[ Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2012,Vol.18,Issue.4,1073-1096

WOS被引数:7

资源类型:期刊论文

WOS:000313504300010

20. Recursive LQ problem for delay systems involving continuous and impulse controls EI SCOPUS

作者:Chen, Li ;Wu, Zhen

作者机构:[Chen, Li ] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China;[Wu, Zhen ] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:31st Chinese Control Conference, CCC 2012

会议日期:25 July 2012 through 27 July 2012

来源:Chinese Control Conference, CCC,20121655-1658

资源类型:会议论文;期刊论文

共 19 页, 373 条记录

TOP